# SDR HALA2018072000327

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,470 hours, 45,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE FWD FAILED.  PERFORMED AN OPS TEST OF THE SMOKE DETECTION SYSTEM IAW FIM 26-13 TASK 801. OPS CHECKED GOOD. OK FOR SERVICE.
